# SDR 07FDEA02767

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 3: AFTER ENGINE REMOVAL FOUND PYLON FWD MOUNT LT MOUNT LT AFT BORE HOLE, SUSPECT PITTING CORROSION.   [08-20-07]   REPAIR CARRIED OUT AT ENG NR 3 PYLON FWD MOUNT LH AFT BORE HOLE AS PER FEDEX EA 1-5410-112377,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
